# SDR AALA20060953

- Difficulty date: October 29, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP  INFLIGHT T1231/29 OCT - AFTER TAKEOFF NOSE GEAR RED LIGHT REMAINED ON.  ALL OTHER LIGHTS WERE OUT.  PUT LANDING GEAR DOWN AND ALL LANDING GEAR LIGHTS WERE GREEN.  LANDING GEAR HANDLE LOCKED IN THE DOWN POSITION.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED AND REPACKED NOSE LANDING GEAR INNER CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
